MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS HTR-PEKK; CRANIAL IMPLANT
Model Number PK620239
Health Effect - Clinical Code No Information (3190)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon contacted a sales associate seeking trending information for fluid build-up around pekk implants.The surgeon has a patient, identified during a post-operative follow up appointment, who is experiencing fluid accumulation around the implant.The surgeon does not suspect this is due to an infection, and does not plan to remove the implant, but will monitor the condition.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS
po box 585
30 south satellite road
south windsor CT 06074
MDR Report Key7271368
Report Number3009582362-2018-00001
Device Sequence Number16173883
Product Code GXN
UDI-Device Identifier00810042031043
UDI-Public00810042031043
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK620239
Device Lot Number201136-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age68 YR